RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1987, Volume 32, Issue 1, Pages 45–52 (Mi tvp1351)  

This article is cited in 7 scientific papers (total in 7 papers)

On the Uniform Approximation of Distributions of Sums of Independent Random Variables

A. Yu. Zaitsev


Full text: PDF file (495 kB)

English version:
Theory of Probability and its Applications, 1987, 32:1, 40–47

Bibliographic databases:

Received: 25.05.1985

Citation: A. Yu. Zaitsev, “On the Uniform Approximation of Distributions of Sums of Independent Random Variables”, Teor. Veroyatnost. i Primenen., 32:1 (1987), 45–52; Theory Probab. Appl., 32:1 (1987), 40–47

Citation in format AMSBIB
\Bibitem{Zai87}
\by A.~Yu.~Zaitsev
\paper On the Uniform Approximation of Distributions of Sums of Independent Random Variables
\jour Teor. Veroyatnost. i Primenen.
\yr 1987
\vol 32
\issue 1
\pages 45--52
\mathnet{http://mi.mathnet.ru/tvp1351}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=890929}
\zmath{https://zbmath.org/?q=an:0662.60037|0621.60025}
\transl
\jour Theory Probab. Appl.
\yr 1987
\vol 32
\issue 1
\pages 40--47
\crossref{https://doi.org/10.1137/1132003}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1988L871500003}


Linking options:
  • http://mi.mathnet.ru/eng/tvp1351
  • http://mi.mathnet.ru/eng/tvp/v32/i1/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gotze F., Zaitsev A.Y., “A multiplicative inequality for concentration functions of n-fold convolutions”, High Dimensional Probability II, Progress in Probability, 47, 2000, 39–47  isi
    2. A. Yu. Zaitsev, “On approximation of the sample by a Poisson point process”, J. Math. Sci. (N. Y.), 128:1 (2005), 2556–2563  mathnet  crossref  mathscinet  zmath  elib
    3. J. Math. Sci. (N. Y.), 137:1 (2006), 4510–4515  mathnet  crossref  mathscinet
    4. Theory Probab. Appl., 59:2 (2015), 222–243  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    5. F. Götze, Yu. S. Eliseeva, A. Yu. Zaitsev, “Arak inequalities for concentration functions and the Littlewood–Offord problem”, Theory Probab. Appl., 62:2 (2018), 196–215  mathnet  crossref  crossref  mathscinet  isi  elib
    6. F. Gettse, A. Yu. Zaitsev, “Redkie sobytiya i puassonovskie tochechnye protsessy”, Veroyatnost i statistika. 26, Zap. nauchn. sem. POMI, 466, POMI, SPb., 2017, 109–119  mathnet
    7. M. A. Lifshits, Ya. Yu. Nikitin, V. V. Petrov, A. Yu. Zaitsev, A. A. Zinger, “Toward the history of the Saint Petersburg school of probability and statistics. I. Limit theorems for sums of independent random variables”, Vestn. St Petersb. Univ. Math., 51:2 (2018), 144–163  crossref  crossref  mathscinet  zmath  isi  elib  scopus
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:198
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020